# SDR USAA2008111392058

- Difficulty date: October 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C21 CHECK - CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL WEB, AT BS 794.3 - BS 847, S25R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL WEB, AT BS 794.3 - BS 847, S25R IAW B737 SRM 51-10-02.
